# SDR USAA2011022590862

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 43,301 hours, 17,911 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761674
- Part serial: 0839023
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,085 hours, 25,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

FLT 339 - SJD - IFSD - NR 2 ENG OIL QUANTITY DROPPED TO 2.5 QUARTS THEN 2 THEN TO 1.5 THEN 1 THEN TO ZERO AT THE TOP OF CLIMB. SHUTDOWN NR 2 ENG AND RETURNED TO SJD.  REMOVED AND REPLACED OIL QUANTITY TRANSMITTER.  OPERATIONAL CHECK WAS GOOD.
